MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM

ARGON MEDICAL DEVICES CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM
Model Number 700009XT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Reporter indicated "while device was being advanced the sinusoidal wire perforated the vessel and the silicon tip broke off, leaving part the silicon tip in the patient's bicep.".
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.One used sample was returned to argon from the customer.A visual inspection was performed on the returned product.The visual inspection determined that tip was missing from the sinusoidal wire.The device is a supplier device so scar-00206 is being initiated to address the issue with the tip.Additional information provided in d9, h3, h6 and h11.

Brand Name
CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM
Common Device Name
CLEANER XT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key20035903
Report Number0001625425-2024-01087
Device Sequence Number16912993
Product Code KRA
UDI-Device Identifier00886333222308
UDI-Public(01)00886333222308(17)260118(10)REF230004/1
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K141617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Model Number700009XT
Device Lot NumberREF230004/1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown